# SDR DXTA200400437

- Difficulty date: November 4, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600361
- Aircraft time: 8,595 hours, 6,887 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Relay
- Part number: MS2416602
- Condition: Failed
- Location: Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NORMAL BRAKE SYSTEM FAILED ON LANDING, INITIATED EMERGENCY PNEUMATIC STOP.  FOUND SKID CONTROL MOTOR RELAY CONTACTOR WELDED CLOSED & PUMP OPERATES CONTINUOUSLY.  REPLACED RELAY WITH A NEW RELAY PER CE 560 MM 32-42-08.  REPLACED SKID CONTROL MOTOR / PUMP ASSY WITH A REPAIRED UNIT DUE TO CONTINUOUS OPERATION IN FLIGHT PER CE560 MM 32-42-06.  SERVICED EMERGENCY BRAKE / GEAR BOTTLE PER CE560 MM 12-13-01.  BLED BRAKE SYSTEM PER CE560 MM 32-42-00.  OPS CHECK BRAKE SYSTEM NORMAL.
